Publications et prépublications du laboratoire

Les prépublications des membres du laboratoire peuvent être consultées sur les deux sites suivants

Une liste non exhaustive des publications du laboratoire basée sur les serveurs de HAL est présentée ci-dessous :

2008

  • Ultrarapidly decreasing ultradifferentiable functions, Wigner distributions and density matrices
    JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES 78 (2008) 392--406     
  • On complete mean curvature 1/2 surfaces in HXR
    Comunication in Analysis and Geometry 98 3 (2008) 445-470     
  • Smallest singular value of random matrices with independent columns
    Comptes rendus de l'Académie des sciences. Série I, Mathématique 346 (2008) 853-856     
  • Single switch surface hopping for molecular dynamics with transitions
    Journal of Chemical Physics (2008) 144102     
  • Majorizing measures and proportional subsets of bounded orthonormal systems
    Revista Matemática Iberoamericana 24 3 (2008) 1075-1095     
  • Existence and uniqueness results for the Boussinesq system with data in Lorentz spaces
    Physica D: Nonlinear Phenomena 237 (2008) 1444--1460     
  • On the inviscid limit of the two dimensional Navier-Stokes equations with fractional diffusion
    Advances in Mathematical Sciences and Applications 18 2 (2008) 607 - 624     
  • Increasing functions and inverse Santalo inequality for unconditional functions
    Positivity 12 3 (2008) 407--420     
  • How fast is the bandit?
    Stochastic Analysis and Applications 26 3 (2008) 603-623     
  • On the uniqueness for the spatially homogeneous Boltzmann equation with a strong angular singularity
    Journal of Statistical Physics 131 4 (2008) 749-781     
  • Associate and conjugate minimal immersions in $\boldsymbol{M} \times \boldsymbol{R}$
    Tohoku mathematical journal 60 2 (2008) 267-286     
  • A new regularization possibility for the Boltzmann equation with soft potentials
    Kinetic and Related Models 1 3 (2008) 405-414     
  • Les équations d'Euler, des ondes et de Korteweg-de Vries comme limites asymptotiques de l'équation de Gross-Pitaevskii
    Séminaire Équations aux Dérivées Partielles. École Polytechnique, Palaiseau 1 (2008) 12 pages     
  • On complete mean curvature 1/2 surfaces in H(2) x R
    Communications in Analysis and Geometry 16 5 (2008) 989--1005     
  • LAMN property for hidden processes: the case of integrated diffusions
    Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques 44 1 (2008) 104-128     
  • Ubiquity and large intersections properties under digit frequencies constraints
    Mathematical Proceedings 145 3 (2008) 527--548     
  • An implicit finite volume scheme for a scalar hyperbolic problem with measure data related to piecewise deterministic Markov processes
    Journal of Computational and Applied Mathematics 222 2 (2008) 293-323     
  • Self-similarity in viscous Boussinesq equations
    Proceedings of the American Mathematical Society 136 3 (2008) 879--888     
  • The Leray and Fujita-Kato theorems for the Boussinesq system with partial viscosity
    Bulletin de la société mathématique de France 136 2 (2008) 261--309     
  • A Hybrid Finite Scheme for a Diffusion Problem, Satisfying a Local Principle of Maximum
    International Conference Scaling Up and Modeling for Transport and Flow in Porous Media (2008)      
  • Study of the mixed finite volume method for Stokes and Navier-Stokes equations
    Numerical Methods for Partial Differential Equations (2008)      
  • Inequalities of the Kahane-Khinchin type and sections of L-p-balls
    Studia Mathematica 184 3 (2008) 217--231     
  • PARALLELEPIPEDS, NILPOTENT GROUPS AND GOWERS NORMS
    Bulletin de la société mathématique de France 136 3 (2008) 405--437     
  • The critical price for the American put in an exponential Levy model
    Finance and Stochastics 12 4 (2008) 561--581     
  • Minimization of a Ginzburg-Landau type energy with a particular potential
    Nonlinear phenomena with energy dissipation. Mathematical analysis, modeling and simulation, Proceedings of international conference on: Nonlinear phenomena with energy dissipation. Mathematical analysis, modeling and simulation, Chiba, Japan, Tokyo: Gakkotosha. Gakuto International Series Mathematical Sciences and Applications 29 (2008) p. 141-151     
  • The periodic unfolding method for perforated domains and Neumann sieve models
    Journal de Mathématiques Pures et Appliquées 89 3 (2008) 248--277     
  • A penalized bandit algorithm
    Electronic Journal of Probability 13 (2008) 341-373 ; http://dx.doi.org/10.1214/EJP.v13-489     
  • Comprehensive multifractal analysis of turbulent velocity using wavelet leaders
    The European Physical Journal B: Condensed Matter and Complex Systems 61 1 (2008) 201-215     
  • Junction of One-Dimensional Minimization Problems involving S^2 Valued Maps
    Adv.Diff.Equations 13 (2008) p. 935-958     
  • The singularity spectrum of the Fish's boundary
    ETDS 28 1 (2008) 49-66     
  • Smoothness of the law of some one-dimensional jumping SDEs with non-constant rate of jump
    Electronic Journal of Probability 13 (2008)      
  • Global well-posedness for the primitive equations with less regular initial data
    Annales de la Faculté des Sciences de Toulouse. Mathématiques. 2 (2008) 221-238     
  • Improving probability-weighted moment methods for the generalized extreme value distribution
    REVSTAT - Statistical Journal 6 1 (2008) 33–50     
  • Pseudocontinuation and cyclicity for random power series
    Journal of the Institute of Mathematics of Jussieu 7 3 (2008) 413--424     
  • Bounds and approximations for continuous-time Markovian transition probabilities and large systems
    European Journal of Operational Research 185 1 (2008) 216--234     
  • Entropy and maximizing measures of generic continuous functions
    CRAS 346 (2008) 199-201     
  • The symmetric property (\tau ) for the Gaussian measure
    Annales de la Faculté des Sciences de Toulouse. Mathématiques. 17 2 (2008) 357-370     
  • Resolvent estimates and matrix-valued Schrodinger operator with eigenvalue crossings; Application to Strichartz estimates
    Communications in Partial Differential Equations 33 1 (2008) 19--44     
  • Numerical bounds for semi-Markovian quantities and application to reliability
    Methodology and Computing in Applied Probability 10 2 (2008) 179--198     
  • Wavelet decomposition of measures: Application to multifractal analysis of images
    NATO-ASI Conf. on Unexploded Ordnance Detection and Mitigation NATO (2008)      
  • Modified Logarithmic Sobolev Inequalities on R
    Potential Analysis 29 2 (2008) 167-193     
  • Bernstein inequality and moderate deviations under strong mixing conditions
    High dimensional probability V : the 5th International Conference (HDP V) (2008) 273-292     
  • Rigidity Results for Hypersurfaces in Space Forms
    VIII International Colloquium in Differential Geometry (2008) 156-163     
  • On the shape of interlayer vortices in the Lawrence-Doniach model
    Transactions of the American Mathematical Society 360 1 (2008) 1-34     
  • Some functional inverse Santalo inequalities
    Advances in Mathematics 218 5 (2008) 1430--1452     
  • Prescribed Q-curvature problem on closed 4-Riemannian manifolds in the null case
    Calculus of Variations and Partial Differential Equations 31 4 (2008) 549--555     
  • Cyclicity of bicyclic operators and completeness of translates
    Mathematische Annalen 341 2 (2008) 293-322     
  • Singular Yamabe metrics and initial data with exactly Kottler-Schwarzschild-de Sitter ends II. Generic metrics
    Annales Henri Poincaré 9 (2008) 639-654     
  • Uniform uncertainty principle for Bernoulli and subgaussian ensembles
    Constructive Approximation 28 3 (2008) 277-289     
  • Single switch surface hopping for molecular dynamics with transitions
    Journal of Chemical Physics 128 14 (2008)      
  • Bias-reduced estimators of the Weibull tail-coefficient
    Test 17 2 (2008) 311-331     
  • Les réseaux bayésiens sont-ils "secondaire-compatibles ?
    Journées Francophone sur les Réseaux Bayésiens (2008)      
  • On the nonhomogeneous Neumann problem with weight and with critical nonlinearity in the boundary
    Nonlinear Analysis: Theory, Methods and Applications 68 2 (2008) 329--364     
  • Comparison of numerical methods for the assessment of production availability of a hybrid system
    Reliability Engineering and System Safety 93 1 (2008) 168-177     
  • Propagation through generic level crossings: a surface hopping semigroup
    SIAM Journal on Mathematical Analysis (2008) p.103-133     

2007

  • Asymptotic normality of extreme quantile estimators based on the Peaks-Over-Threshold approach
    Communications in Statistics - Theory and Methods 36 5 (2007) 869-886     
  • Some functional forms of Blaschke-Santalo inequality
    Mathematische Zeitschrift 256 2 (2007) 379--395     
  • Estimation of the Hurst parameter from discrete noisy data
    Annals of Statistics 35 5 (2007) 1947--1974     
  • Collet-Eckmann condition for recurrent critical orbits implies uniform hyperbolicity on periodic orbits
    Ergodic Theory and Dynamical Systems 27 4 (2007) 1267-1286     
  • Mathematical and numerical study of a system of conservation laws
    Journal of Evolution Equations (2007) http://www.springerlink.com/content/wrj46l34231r8k66/?MUD=MP     
  • Minimal surfaces of finite genus with two limit ends
    Inventiones Mathematicae 169 3 (2007) 569-620     
  • A Stochastic EM algorithm for a semiparametric mixture model
    Computational Statistics and Data Analysis 51 (2007) 5429-5443     
  • Isoperimetry between exponential and Gaussian
    Electronic Journal of Probability 12 44 (2007) 1212-1237     
  • Infimum-convolution description of concentration properties of product probability measures, with applications
    Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques 43 3 (2007) 321--338     
  • Behavior of the Euler scheme with decreasing step in a degenerate situation
    ESAIM: Probability and Statistics 11 (2007) 236 - 247     
  • Analyse multifractale d'image : l'apport des coefficients dominants.
    GRETSI 2007 (2007)      
  • Problem with critical Sobolev exponent and with weight
    Chinese Annals of Mathematics - Series B 28 3 (2007) 327--352     
  • Efficient estimation of drift parameters in stochastic volatility models
    Finance and Stochastics 11 4 (2007) 495--519     
  • Optimal rates of aggregation in classification under low noise assumption
    Bernoulli 13 4 (2007) 1000-1022     
  • Problem with critical Sobolev exponent and with weight
    Chinese Annals of Mathematics - Series B 28 (2007) p. 327-352     
  • Cyclicity of bicyclic operators
    Comptes Rendus Mathématique 344 7 (2007) 447--452     
  • A Monte Carlo estimation of the entropy for Markov chains
    Methodology and Computing in Applied Probability 9 1 (2007) 133-149     
  • The contribution of wavelets in multifractal analysis
    The Zuhai Conference on Wavelets and Applications (2007)      
  • Modélisation stochastique et simulation - Cours et applications
    Dunod Mathématiques appliquées pour le Master - Sciences Sup (2007) 352     
  • A note on subgaussian estimates for linear functionals on convex bodies
    Proceedings of the American Mathematical Society 135 8 (2007) 2599--2606     
  • Gaussian averages of interpolated bodies and applications to approximate reconstruction
    Journal of Approximation Theory 149 1 (2007) 59--73     
  • An adaptive scheme for the approximation of dissipative systems
    Stochastic Processes and their Applications 117 10 (2007) 1491-1518     
  • Bubble tower solutions of slightly supercritical elliptic equations and application in symmetric domains
    Discrete and Continuous Dynamical Systems - Series S 17 4 (2007) 751--770     
  • Random epsilon-nets and embeddings in l(infinity)(N)
    Studia Mathematica 178 1 (2007) 91--98     
  • Existence of a solution for two phase flow in porous media: The case that the porosity depends on the pressure
    Journal of Mathematical Analysis and Applications 326 1 (2007) 332-351     
  • ARCH type bilinear weakly dependent models
    Statistics A Journal of Theoretical and Applied Statistics 41 1 (2007) 31-45     
  • Numerical modeling of self-channeling granular flows and of their levee-channel deposits
    Journal of Geophysical Research: Earth Surface 112 21 (2007) F02017     
  • MUT of a one out of two system with preventive maintenance
    European Journal of Operational Research 182 3 (2007) 1203--1229     
  • Discrete random bounds for general random variables and applications to reliability
    European Journal of Operational Research 177 1 (2007) 378--405     
  • Intracellular pathway of Onconase that enables its delivery to the cytosol.
    Journal of Cell Science 120 (2007) 1405-11     
  • Saddle towers with infinitely many ends
    Indiana University Mathematics Journal 56 6 (2007) 2821--2838     
  • Periodic homogenization of monotone multivalued operators
    Nonlinear Analysis: Theory, Methods and Applications (2007) 3217--3239     
  • High frequency periodic solutions of semilinear equations Solutions périodiques de haute fréquence d'équations semi-linéaires
    Comptes rendus de l'Académie des sciences. Série I, Mathématique 345 7 (2007) 381-384     
  • On the well-posedness for the Euler-Korteweg model in several space dimensions
    Indiana University Mathematics Journal 56 4 (2007) 1499--1579     
  • CHARACTERIZATION OF TALAGRAND'S LIKE TRANSPORTATION-COST INEQUALITIES ON THE REAL LINE.
    Journal of Functional Analysis 250 2 (2007) 400--425     

Pages